Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from headache due to sinusitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello
Doctor :   hi
User :   i have been having headaches for the past 5 years
Doctor :   How can i help you
User :   they have gotten worse as time passed
Doctor :   ok
Doctor :   do you have nose block, eye problems
User :   i wear contact lenses
User :   i am not congested
Doctor :   ok
Doctor :   when you got your vision checked
User :   a few months ago, earlier this year
Doctor :   do oyu use computer for long time
User :   sometimes i do, but i avoid
User :   i only use it for homework
Doctor :   ok
Doctor :   doyou get any vomiting sensation
User :   i have vomited at least 3 times this year when i have had headaches
User :   but i always feel nauseous when i have headaches
Doctor :   this may be a migraine
Doctor :   I suggest you to have physical examination done by a physician
User :   i had a ct scan done this past saturday
Doctor :   ok
User :   my personal doctor told me the report showed than i have a sinus infection
User :   *that
Doctor :   ok
Doctor :   the headache is dur to sinusitis
Doctor :   take steam in halation daily

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor